Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Fordyce spots on the penile tip, shaft and scrotum, want to do away with them, using dermol cream . Treatment with medicines?

Hi I am a 15 year old teenager and it has been around two years since I noticed what seems to be fordyce spots . I have many around my penis at the tip, shaft and scrotum . I am really worried as I am so embarrassed because I found out they can only be gotten rid of by laser surgery . Is there a cream I can use to reduce the size of them? I started to put dermol cream on and hopefully there is a difference next few months or so. Any advice/help would be greatly appreciated as I am so upset with this. Thanks.
Asked On : Thu, 23 Feb 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
dont put dermol cream that is not right treatment . visit to nearest dermatologist laser treatment for fordys spot is safe n side effect free n very effective.
Answered: Tue, 28 Feb 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor